Multipliers in Sobolev spaces and exact convergence rate estimates for the finite-difference schemes

Volume 29 / 1994

Boško Jovanović Banach Center Publications 29 (1994), 165-173 DOI: 10.4064/-29-1-165-173

Abstract

In this paper we present some recent results concerning convergence rate estimates for finite-difference schemes approximating boundary-value problems. Special attention is given to the problem of minimal smoothness of coefficients in partial differential equations necessary for obtaining the results.

Authors

  • Boško Jovanović

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image